# SDR ERAA061861

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N167EH
- Make and model: Bell 412
- Aircraft serial: 33089
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: HUCAB1CM
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPUTER UNIT WILL TEST MANUALLY ONLY.
